# SDR SWAA2019031530701

- Difficulty date: February 25, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 45,469 hours, 31,966 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242UF
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242UF UPPER SKIN HAD MULTIPLE AREAS OF DEBONDED DENTS.  REPAIRED PANEL IAW SRM. (BETWEEN BS. 887 TO BS. 1016)
